Jump to content

*FLORINEF*


Recommended Posts

Florinef, I know its been discussed many times before.

I was taking it 2 months ago, when my blood pressure skyrocketed. I was on .2mg 3x daily. So, the cardio took me completely off of the medication which I didn't quite understand, but anyways. My new pots doctor has put me back on florinef but only .1mg 1xdaily. I am noticing a higher resting heart rate along with feeling more tachy, shaky, nervous, and trouble sleeping. I did have problems with these symptoms before while on florinef before, but they seemed to go away. The florinef is giving me a little boost, so I am trying to stick it out.

Any suggestions?!? *(I go to my pots doc tomm)* :)

Thanks! Nicole

Link to comment
Share on other sites

.6 mg a day is a HUGE dose of florinef! .1 or .2 per day is standard, and if I recall correctly, Dr.Grubb doesn't suggest any more than .3 mg in a day.

It can take a few weeks to see results as it's a med that has to build up in your system.

Nina

Link to comment
Share on other sites

i second what nina said about the doses. while on rare occasions people are put on higher doses it's definitely not the standard operating procedure....

and yep, it takes a long time for florinef to "kick in"

hope your appt today went well...

B) melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...